# SDR AUS20020810

- Difficulty date: August 2, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 200103091
- Condition: Seized
- Location: Cabin Cooling
- Part time: 1,240 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 AIR CONDITIONING PACK AIRCYCLE MACHINE TURBINE SEIZED.
